MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, LARGE DISPLAY, F/C

Medline Industries, LP MEDLINE; THERMOMETER, LARGE DISPLAY, F/C
Catalog Number MDS9953H
Medical Device Problem Codes Computer Software Problem (1112); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "thermometer is giving a low message and is also not beeping.".
 
Additional Manufacturer Narrative
The customer reported that the thermometer was not working properly, was giving a low message, and was also not beeping.Medline received one digital thermometer in used condition with a working battery, sanitized the sample, tested it according to the instructions for use, observed the signaling tone after the "lo" sign was displayed, and took five measurements with temperature readings between 97.5 and 98.0 f.The complaint was not confirmed; medline experienced no indications of malfunctions, inaccurate readings, power issues, or the absence of the signaling tone being heard, and the cause code description was not confirmed with received sample.The "lo" sign is not an error message, but rather an indicator that the thermometer is ready to use, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, LARGE DISPLAY, F/C
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50872429
Report Number1417592-2026-49303
Device Sequence Number21188533
Product Code FLL
UDI-Device Identifier00888277701482
UDI-Public00888277701482
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9953H
Device Lot Number240330008
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown